Skip to Main content Skip to Navigation
New interface
Journal articles

The full quotient and its closure property for regular languages

Abstract : A new operation on languages, called the full quotient, is defined. The closure property for regular languages under this operation is established. An algorithm is given that constructs a finite automaton recognizing the full quotient of two regular languages. The time complexity of the algorithm is proportional to the product of the number of states of the input automata. Several additional properties of the full quotient are investigated.
Keywords : Formal languages
Document type :
Journal articles
Complete list of metadata

Cited literature [3 references]  Display  Hide  Download
Contributor : Réunion Univ Connect in order to contact the contributor
Submitted on : Wednesday, November 7, 2018 - 10:48:53 AM
Last modification on : Sunday, June 26, 2022 - 1:43:25 PM
Long-term archiving on: : Friday, February 8, 2019 - 1:34:29 PM


  • HAL Id : hal-01914801, version 1



Teodor Knapik, Etienne Payet. The full quotient and its closure property for regular languages. Information Processing Letters, 1998, 65 (2), pp.57-62. ⟨hal-01914801⟩



Record views


Files downloads